# SDR VNAA202403070010

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: CC670125294
- Condition: Cracked
- Location: Slat
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED L/E CLOSING RIB AT SS 446.86 IS CRACKED.   REMOVED AND REPLACED FIXED L/E CLOSING RIB AT SS 446.86 IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND MHIRJ REO 690-57-41-409 REV-- DATED 2024-01-16.    CC670-12529-4
